# SDR AALA981909

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tiedown Track
- Condition: Corroded
- Location: Bs 427-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT TIE DOWN TRACK HAS CORROSION AROUND CENTER HOLE AND FLANGE HOLES.  INSTALLED STRAP AT FS 446 PER AARD 53-20-00-13 REV 8-21-98.  BLENDED AND ALODINED PRIMED ALL WORKED AREAS.  (M)
